# SDR YENA2023090801058

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 464 hours, 89 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 9640452052
- Part serial: 07191
- Condition: Failed
- Location: Unknown
- Part time: 547 hours, 102 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 UNABLE TO TRANSMIT. GENERATES PROLONGED TUNE-TONE EACH TIME PTT IS PRESSED. TRIED FROM BOTH SEATS AND ON MULTIPLE FREQUENCIES WITH SAME EFFECT; REMOVED AND REPLACED HF #2 TRANSCEIVER PER AMM 23-11-33 PB 401. BITE TEST OK. THIS CLEARS MDDR 522304. MX-4 UPDATED.
